Rings of Hilbert modular forms
Compositio Mathematica, Tome 48 (1983) no. 2, p. 139-165
@article{CM_1983__48_2_139_0,
     author = {Thomas, Emery and Vasquez, A. T.},
     title = {Rings of Hilbert modular forms},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {48},
     number = {2},
     year = {1983},
     pages = {139-165},
     zbl = {0515.10027},
     mrnumber = {700001},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1983__48_2_139_0}
}
Thomas, E.; Vasquez, A. T. Rings of Hilbert modular forms. Compositio Mathematica, Tome 48 (1983) no. 2, pp. 139-165. http://www.numdam.org/item/CM_1983__48_2_139_0/

[1] M.F. Atiyah and I.G. Macdonald: Introduction to Commutative Algebra, Addison-Wesley, Reading, Mass., 1969. | MR 242802 | Zbl 0175.03601

[2] Z.I. Borevich and I.R. Shafarevich: Number Theory, Academic Press, New York, 1969. | Zbl 0145.04902

[3] E. Freitag: Lokale und globale invarianten der Hilbertschen modulgruppe, Invent. Math. 17 (1972), 106-134. | MR 318063 | Zbl 0272.32010

[4] G. Van Der Geer: Hilbert modular forms for the field Q(√6), Math. Ann. 233 (1978), 163-179. _ | MR 491516 | Zbl 0357.10014

[5] G. Van Der Geer and D. Zagier: The Hilbert modular group for the field Q(√13), Invent. Math. 42 (1977), 93-133. | MR 485704 | Zbl 0366.10024

[6] W. Hammond: The Hilbert modular surface of a real quadratic field, Math. Ann. 200 (1973), 25-45. | MR 337989 | Zbl 0236.14014

[7] F. Hirzebruch: Hilbert modular surfaces, L'Enseignement Math. 19 (1974), 182-281. | MR 393045 | Zbl 0285.14007

[8] F. Hirzebruch: Hilbert's modular group for the field Q(√5) and the cubic diagonal surface of Clebsch and Klein, Russian Math. Surveys 31 (1976), 96-110. | Zbl 0356.14010

[9] F. Hirzebruch: The ring of Hilbert modular forms for real quadratic number fields of small discriminant, Lecture Notes in Math. (vol. 627), Springer-Verlag, Berlin, 1977. | MR 480355 | Zbl 0369.10017

[10] A. Prestel: Die elliptische Fixpunte der Hilbertschen Modulgruppe, Math. Ann. 117 (1968),181-209. | MR 228439 | Zbl 0159.11302

[11] H. Shimizu: On discontinuous groups operating on the product of upper half planes, Ann. of Math. 77 (1963), 33-71. | MR 145106 | Zbl 0218.10045

[12] R.P. Stanley: Invariants of finite groups and their applications to combinatorics, Bull. A.M.S. (new series) 1 (1979), 443-594. | MR 526968 | Zbl 0497.20002

[13] R.P. Stanley: Hilbert functions of graded algebras, Advances in Mathematics 28 (1978), 57-83. | MR 485835 | Zbl 0384.13012

[14] E. Thomas and A. Vasquez: Chern numbers of Hilbert modular varieties, J. für r. und ang. Math. 324 (1981), 192-210. | MR 614525 | Zbl 0491.14019

[15] M.-F. Vignéras: Invariants numériques des groupes de Hilbert, Math. Ann. 224 (1976), 189-215. | MR 429755 | Zbl 0325.12004

[16] D. Weisser: The arithmetic genus of the Hilbert modular variety and the elliptic fixed points of the Hilbert modular group, Math. Ann. 257 (1981), 9-22. | MR 630643 | Zbl 0467.10021